On new computational and numerical solutions of the modified Zakharov–Kuznetsov equation arising in electrical engineering

Choonkil Park, Mostafa M.A. Khater, Abdel Haleem Abdel-Aty, Raghda A.M. Attia, Dianchen Lu

Research output: Contribution to journalJournal articlepeer-review

39 Scopus citations

Abstract

In this research, analytical and numerical solutions are studied of a two–dimensional discrete electrical lattice, which is mathematically represented by the modified Zakharov–Kuznetsov equation. Moreover, the stability property of the obtained analytical solutions is investigated based on the Hamiltonian system, and then it is used to evaluate the initial and boundary conditions that are used in the numerical investigation. Many kinds of analytical solutions are obtained, such as complex, exponential, hyperbolic, and trigonometric function solutions. The functioning of both schemes of both techniques is tested and investigated.

Original languageEnglish
Pages (from-to)1099-1105
Number of pages7
JournalAEJ - Alexandria Engineering Journal
Volume59
Issue number3
DOIs
StatePublished - Jun 2020

Keywords

  • B–spline scheme
  • Discrete electrical lattice
  • Modified Khater method
  • Modified Zakharov–Kuznetsov equation

Fingerprint

Dive into the research topics of 'On new computational and numerical solutions of the modified Zakharov–Kuznetsov equation arising in electrical engineering'. Together they form a unique fingerprint.

Cite this